# SDR SWIA202055618

- Difficulty date: December 18, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT RBL 9 BETWEEN FS 684 AND FS 835 HAS DAMAGE, CORROSION, AND CORRODED HARDWARE.  C-CHECK RO 1/17/2021.  REPLACED CORRODED OUT OF LIMITS SEAT TRACK WITH NEW REPLACEMENT SEAT TRACK AND HARDWARE AT RBL 9.00 BETWEEN FS 684.00-FS 835.00, REF CRJ700 AMM 53-00-49-000-801-A03.  TOOL TUC9564 CAL: 16-NOV-20 DUE: 30-NOV-21.
